Advances in Mathematics: Scientific Journal

 

Editorial Board

Instructions for authors

Content

Subscription  

  

 

Vol. 4, No. 1, 2015 

  

James F. Peters

PROXIMAL VORONOÏ REGIONS, CONVEX POLYGONS, & LEADER UNIFORM TOPOLOGY

 

Mirko Petrusevski

A NOTE ON WEAK ODD EDGE-COLORINGS OF GRAPHS

 

Katya G. Dishlieva and Angel A. Dishliev

UNLIMITED MOMENTS OF SWITCHING FOR DIFFERENTIAL EQUATIONS

WITH VARIABLE STRUCTURE AND IMPULSES

 

Aurel Bejancu

A NEW POINT OF VIEW ON (1 + 3) THREADING OF SPACETIME 

 

James F. Peters

VISIBILITY IN PROXIMAL DELAUNAY MESHES AND STRONGLY

NEAR WALLMAN PROXIMITY

 

Bander Al-Zahrani, Javid Gani Dar and Mashial M. Al-Sobhi

MOMENTS OF ORDER STATISTICS OF THE POISSON-LOMAX DISTRIBUTION

 

Musa Ajeti and Muharrem Bunjaku

CARTESIAN COMPOSITIONS IN FOUR-DIMENSIONAL SPACE WITH

AFFINE CONNECTIONS, WITHOUT TORSION AND ADDITIONS

 

Nacima Memic

ALMOST EVERYWHERE CONVERGENCE OF FEJÉR MEANS OF SOME SUBSEQUENCES OF FOURIER

SERIES FOR INTEGRABLE FUNCTIONS WITH RESPECT TO THE KACZMARZ SYSTEM

 

 

Vol. 4, No. 2, 2015 

  

Bander Al-Zahrani

AN EXTENDED POISSON-LOMAX DISTRIBUTION

 

J. F. Peters  and C. Guadagni

STRONG PROXIMITIES ON SMOOTH MANIFOLDS AND VORONOÏ DIAGRAMS

 

Sanjib Kumar Datta, Tanmay Biswas and Sarmila Bhattacharyya

DIFFERENTIAL MONOMIALS AND THEIR MEASURE OF GROWTHS FROM THE VIEW POINT

OF RELATIVE WEAK TYPE

 

Harry I. Miller and Leila Miller-Van Wieren

SOME FURTHER RESULTS ON THE BORWEIN-DITOR THEOREM

 

Amra Rekic-Vukovic, Nermin Okicic and Enes Duvnjakovic

ON WEIGHTED BANACH SEQUENCE SPACES

 

Samir Karasuljic, Enes Duvnjakovic and Helena Zarin

UNIFORMLY CONVERGENT DIFFERENCE SCHEME FOR A SEMILINEAR

REACTION-DIFFUSION PROBLEM 

 

Virginia Kiryakova

THE ROLE OF SPECIAL FUNCTIONS AND GENERALIZED FRACTIONAL CALCULUS

IN STUDYING CLASSES OF UNIVALENT FUNCTIONS  

 

Jordanka Paneva-Konovska

ON THE CONVERGENCE AND OVERCONVERGENCE OF MITTAG-LEFFLER SERIES

 

Aabed Mohammed and Maslina Darus

NOTES ON GENERALIZED INTEGRAL OPERATOR INCLUDES

PRODUCT OF p-VALENT MEROMORPHIC FUNCTIONS

 

Alb Lupas Alina

DIFFERENTIAL SANDWICH THEOREMS USING A MULTIPLIER

TRANSFORMATION AND RUSCHEWEYH DERIVATIVE

 

Jasmina Veta Buralieva, Elena Hadzieva and Katerina Hadzi-Velkova Saneva

ON A NUMERICAL SOLUTION OF THE LAPLACE EQUATION

 

Priyabrat Gochhayat

INCLUSION PROPERTIES OF CERTAIN SUBCLASS OF MULTIVALENT FUNCTION

DEFINED BY GENERALIZED DERIVATIVE OPERATOR

 

Vasko Reckovski and Nikola Reckoski

SOME ADDITION TO PARSEVAL'S RELATION AND TO OTHER PROBLEMS

 

Asena Cetinkaya

GROWTH AND DISTORTION THEOREMS FOR GENERALIZED

p-VALENT CLOSE-TO-CONVEX HARMONIC FUNCTIONS